# SDR 9507809924

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926RC
- Make and model: Doug DC-9-32
- Aircraft serial: 47473
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON THE FUSELAGE SKIN FS 160 - 200, LONGERON 22L.  REPAIRED PER EA 99-097481.  MFG PART NUMBER:  5911401-3.
